Global solution curves for semilinear systems

Monique Dauge, Zohar Yosibash

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We study semilinear elliptic systems in two different directions. In the first one we give a simple constructive proof of existence of solutions for a class of sublinear systems. Our main results are in the second direction, where we use bifurcation theory to study global solution curves. Crucial to our analysis is proving positivity properties of the corresponding linearized systems.

Original languageEnglish
Pages (from-to)3-20
Number of pages18
JournalMathematical Methods in the Applied Sciences
Volume25
Issue number1
DOIs
StatePublished - 10 Jan 2002

Keywords

  • Positivity for the linearized problem
  • Solution curves

Fingerprint

Dive into the research topics of 'Global solution curves for semilinear systems'. Together they form a unique fingerprint.

Cite this